# SDR RAIA951122

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Door
- Part time: 7,086 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7054 - NOSE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTED.  PERFORMED RIGGING CHECK OF NOSE GEAR DOORS (P/N 137581C425).  (M)
